Skip to main content
Fig. 1 | BMC Cancer

Fig. 1

From: Severe colitis after PD-1 blockade with nivolumab in advanced melanoma patients: potential role of Th1-dominant immune response in immune-related adverse events: two case reports

Fig. 1

Clinicopathological findings of colitis in case 1: a Computed tomography of the abdomen on Day 95 after initiation of nivolumab showed an edematous lesion involving the rectosigmoid colon. b (a) Colonoscopy on Day 96 revealed an ulcerative lesion in the rectosigmoid colon. (b) Colonoscopy on Day 103 revealed that ulcerative lesion was improved but remained after corticosteroids administration. (c) (d) Immunohistochemical staining (CD8, CD4 and T-bet) of colon biopsy samples on Day 96 and Day 103. (e) (f) Immunohistochemical staining (CD8, CD4 and Foxp3) of colon biopsy samples on Day 96 and Day 103 showed increased infiltration of CD8+ and Foxp3+ cells after corticosteroids administration

Back to article page
\